学术报告|
当前位置:首页 > 科研 > 学术报告
发表时间:2019-10-17 阅读次数:180次
报告题目: Unique continuation through transversal characteristic hypersurfaces
报 告 人:Nicolas Lerner
报告人所在单位:Sorbone University, France
报告日期:2019-10-17 星期四
报告时间:14:00-15:00
报告地点:光华东主楼2001
  
报告摘要:
We prove a unique continuation result for an ill-posed characteristic problem. A model problem of this type occurs in A.D. Ionescu & S. Klainerman article (Theorem 1.1 in [MR2470908]) and we extend their model-result using only geometric assumptions. The main tools are Carleman estimates and Hörmander's pseudo-convexity conditions. Our paper is published by the Journal d'Analyse Mathématique,138, (2019), no.1, 135-156.
 
  
本年度学院报告总序号:209

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073